American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33D15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Frédéric Jouhet and Elie Mosaki. Diophantine properties for $q$-analogues of Dirichlet’s beta function at positive integers. Trans. Amer. Math. Soc. 363 (2011) 1533-1554. MR 2737276.
Abstract, references, and article information   
View Article: PDF

[2] Mourad E. H. Ismail and Jiang Zeng. Addition theorems via continued fractions. Trans. Amer. Math. Soc. 362 (2010) 957-983. MR 2551512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] José Manuel Marco and Javier Parcet. A new approach to the theory of classical hypergeometric polynomials. Trans. Amer. Math. Soc. 358 (2006) 183-214. MR 2171229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alexander Berkovich and S. Ole Warnaar. Positivity preserving transformations for $q$-binomial coefficients. Trans. Amer. Math. Soc. 357 (2005) 2291-2351. MR 2140441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Sylvie Corteel and Jeremy Lovejoy. Overpartitions. Trans. Amer. Math. Soc. 356 (2004) 1623-1635. MR 2034322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. E. H. Ismail and D. R. Masson. $q$-Hermite polynomials, biorthogonal rational functions, and $q$-beta integrals . Trans. Amer. Math. Soc. 346 (1994) 63-116. MR 1264148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mizan Rahman and Arun Verma. Quadratic transformation formulas for basic hypergeometric series . Trans. Amer. Math. Soc. 335 (1993) 277-302. MR 1074149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Patrick Rabau. Action on Grassmannians associated with a field extension . Trans. Amer. Math. Soc. 326 (1991) 127-155. MR 1043863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia